MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO ALTRIX, DOMESTIC; SYSTEM, THERMAL REGULATING
Catalog Number 8001000001
Medical Device Problem Code Insufficient Heating (1287)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the temperature deviation alarm was occurring.The patient was a baby.The device was in auto mode with a current patient temperature of 32.4 at the beginning of call, then the temperature started increasing closer to the goal to 32.6, with a target temperature of 33.5.The current water temperature was 40 and the wraps feel warm to touch.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
The patient temperature was increasing during the call and the unit was functioning correctly.Based on this information, a senior quality assurance engineer determined that the device was functioning correctly and the event was likely not due to a component level malfunction.The staff confirmed no further action was needed from stryker as the patient was continuing to warm towards the target temperature.The automatic therapy setting is designed for rate controlled warming and to not significantly overshoot the target temperature, so there is likely no component level malfunction as the patient was continuing to warm towards the target temperature despite the slight deviation.
 
Event or Problem Description
No new information.

Brand Name
ALTRIX, DOMESTIC
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brian thompson
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key21365678
Report Number0001831750-2025-00333
Device Sequence Number18283757
Product Code DWJ
UDI-Device Identifier07613327277555
UDI-Public(01)07613327277555
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8001000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown